EconPapers    
Economics at your fingertips  
 

Monotone Iterative Technique for the Initial Value Problems of Impulsive Evolution Equations in Ordered Banach Spaces

He Yang

Abstract and Applied Analysis, 2010, vol. 2010, 1-11

Abstract:

This paper deals with the existence and uniqueness of mild solutions for the initial value problems of abstract impulsive evolution equations in an ordered Banach space E : u ′ ( t ) + A u ( t ) = f ( t , u ( t ) , G u ( t ) ) , t ∈ [ 0 , a ] , t ≠t k , Δ u | t = t k = I k ( u ( t k ) ) , 0 < t 1 < t 2 < ⋯ < t m < a , u ( 0 ) = u 0 , where A : D ( A ) ⊂ E → E is a closed linear operator, and f : [ 0 , a ] × E × E → E is a nonlinear mapping. Under wide monotone conditions and measure of noncompactness conditions of nonlinearity f , some existence and uniqueness results are obtained by using a monotone iterative technique in the presence of lower and upper solutions.

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/481648.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/481648.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:481648

DOI: 10.1155/2010/481648

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:481648